RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 6  


Randomized Hamiltonian Feynman integrals and Shrödinger–Itô stochastic equations
J. E. Gough, O. O. Obrezkov, O. G. Smolyanov
3
$C^m$-extension of subholomorphic functions from plane Jordan domains
O. A. Zorina
21
Weak convexity in the senses of Vial and Efimov–Stechkin
G. E. Ivanov
35
The topological type of the Fano surface of a real three-dimensional $M$-cubic
V. A. Krasnov
61
On a class of coedge regular graphs
A. A. Makhnev, D. V. Paduchikh
95
Uniformization of strictly pseudoconvex domains. I
S. Yu. Nemirovski, R. G. Shafikov
115
Uniformization of strictly pseudoconvex domains. II
S. Yu. Nemirovski, R. G. Shafikov
131
$C^m$-extension of subharmonic functions
P. V. Paramonov
139
Birational geometry of Fano direct products
A. V. Pukhlikov
153
On the theory of mainstay parallelohedra
S. S. Ryshkov, E. A. Bolshakova
187
Dynamical systems in unramified or totally ramified extensions of a $\mathfrak p$-adic field
P. Svensson
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019